Humira and swollen ankles

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Lol52
New Member


Date Joined Jan 2010
Total Posts : 4
   Posted 5/21/2010 10:40 AM (GMT -7)   
Hiya,
I started Humira mid March and I do injection in my thigh, after I have red swollen circle that is itchy and painful about 4 inches diameter and lasts a week or so then leaves a bruise. I can see every injection site I've done. My ankles have swollen after as well for the first week then they are ok. Has anyone else had this happen. I'm a bit worried about my ankles swelling. Lol52

Homeboy
Veteran Member


Date Joined Dec 2005
Total Posts : 637
   Posted 5/21/2010 11:24 AM (GMT -7)   
The little circle, and bruise, that is normal. That is from the pen, it uses quite a bit of force to drive the needle into your leg. Look up inside of a spent one, there is a metal spring.

The swollen ankles, I have no idea.
New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, March 01, 2017 1:12 PM (GMT -7)
There are a total of 2,767,796 posts in 304,383 threads.
View Active Threads


Who's Online
This forum has 151007 registered members. Please welcome our newest member, Life is hope.
512 Guest(s), 18 Registered Member(s) are currently online.  Details
mirowpl, ResilienceR, Life is hope, Adam5555, Jason518, JReviewer, Gemlin, dmack1604, summer16, 3timechamp, snowcake, Snoopy, Sean.scott256, Bobby Mac, ks1905, kmclark1, Steve n Dallas, Tall Allen


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer